×

Found 984 Documents (Results 1–100)

100
MathJax

Flapping wing coupled dynamics in Lie group setting. (English) Zbl 07495235

Nielsen, Frank (ed.) et al., Geometric science of information. 5th international conference, GSI 2021, Paris, France, July 21–23, 2021. Proceedings. Cham: Springer. Lect. Notes Comput. Sci. 12829, 360-367 (2021).
PDF BibTeX XML Cite
Full Text: DOI

The universal pre-Lie-Rinehart algebras of aromatic trees. (English) Zbl 07464623

Baklouti, Ali (ed.) et al., Geometric and harmonic analysis on homogeneous spaces and applications. TJC 2019, Djerba, Selected papers based on the presentations at the 6th Tunisian-Japanese conference. In honor of Professor Takaaki Nomura. Tunisia, December 15–19, 2019. Cham: Springer. Springer Proc. Math. Stat. 366, 137-159 (2021).
MSC:  17D25 17A50
PDF BibTeX XML Cite
Full Text: DOI arXiv

Lie group dynamics of multibody system in vortical fluid flow. (English) Zbl 1482.76019

Lacarbonara, Walter (ed.) et al., Nonlinear dynamics of structures, systems and devices. Proceedings of the first international nonlinear dynamics conference, NODYCON 2019, Rome, Italy, February 17–20, 2019. Volume I. Cham: Springer. 409-417 (2020).
PDF BibTeX XML Cite
Full Text: DOI

An algebraic method for pricing financial instruments on post-crisis market. (English) Zbl 1471.91619

Silvestrov, Sergei (ed.) et al., Algebraic structures and applications. Selected papers based on the presentations at the international conference on stochastic processes and algebraic structures – from theory towards applications, SPAS 2017, Västerås and Stockholm, Sweden, October 4–6, 2017. Cham: Springer. Springer Proc. Math. Stat. 317, 839-856 (2020).
PDF BibTeX XML Cite
Full Text: DOI

A group-theoretical approach to conditionally free cumulants. (English) Zbl 1461.16034

Chapoton, Frédéric (ed.) et al., Algebraic combinatorics, resurgence, moulds and applications (CARMA). Volume 1. Berlin: European Mathematical Society (EMS). IRMA Lect. Math. Theor. Phys. 31, 67-92 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Construction and applications of an additive basis for the relatively free associative algebra with the Lie nilpotency identity of degree 5. (English. Russian original) Zbl 1443.16026

Sib. Math. J. 61, No. 1, 139-153 (2020); translation from Sib. Mat. Zh. 61, No. 1, 175-193 (2020).
PDF BibTeX XML Cite
Full Text: DOI

On the automorphisms of a free Lie algebra of rank 3 over an integral domain. (English. Russian original) Zbl 1474.17010

Sib. Math. J. 61, No. 1, 1-10 (2020); translation from Sib. Mat. Zh. 61, No. 1, 3-16 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Gröbner-Shirshov bases. Normal forms, combinatorial and decision problems in algebra. (English) Zbl 1448.13001

Hackensack, NJ: World Scientific (ISBN 978-981-4619-48-6/hbk; 978-981-4619-50-9/ebook). xxii, 285 p. (2020).
PDF BibTeX XML Cite
Full Text: DOI

Numerical characteristics of varieties of Poisson algebras. (English. Russian original) Zbl 1472.17082

J. Math. Sci., New York 237, No. 2, 304-322 (2019); translation from Fundam. Prikl. Mat. 21, No. 2, 217-242 (2016).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software